# SDR AALA202502076387

- Difficulty date: January 20, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 91,645 hours, 11,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN MEGAPHONE IN GALLEY A3(G7) OUTBOARD STOWAGE AT AFT GALLEYAREA. REPLACED MEGAPHONE IN GALLEY A3(G7) OUTBOARD STOWAGE AT AFT GALLEY AREA IAW DWG DBJ1723.
